# SDR FDEA202405080610

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARB24501
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD FLAP OUTBOARD LOWER SEGMENT UPPER SURFACE SKIN AT XIFH 249.5   FOUND CRACK ABOUT 1 INCH. LEFT WING - INBOARD FLAP OUTBOARD LOWER SEGMENT UPPER SURFACE SKIN CRACK AT XIFH   249.5 REPAIR CARRIED OUT AS PER EA 1-5750-T0379218 P1 TITLE - WINGS - FLIGHT SURFACES -   ACCOMPLISHED SRM REPAIR ON LHW INBD FLAP ASSEMBLY - FOR CRACK UPPER SKIN - RSC   TRACKING.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
